# SDR SCNA20191025206

- Difficulty date: October 19, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 49,911 hours, 23,185 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Bs 344-380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 TO 380, L/H FLOOR BOARD IS BROKEN. P/N 141A5810-183. DOT 002. REPAIRED L/H FLOOR BOARD P/N 141A5810-183 AT STA 344 TO 380 IAW B737-800 SRM 53-00-50 REPAIR 1 STEP 3 (A-O) AND B737-800 SRM 53-00-50 REPAIR GENERAL STEP 5 (M).
